# SDR 2007UALA01708

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AT NAC STA 201, INBOARD MID SPAR FITTING, LOWER TANG, FASTENER HOLE ELONGATED.  MAJOR REPAIR ACCOMPLISHED:  CLEANED UP DAMAGE.  FABRICATED & INSTALLED A FREEZE PLUG.
